Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Does dehydration affect my liver enzymes while taking xarelto for vomiting and diarrhea?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I had a five day bout of vomiting and diarehea and am on xarelto 15 mg every day. Before I was over th stomach problem I had my regular blood work done. The liver enzymes ALr was 94 and the Ast 78. Could dehydration be th cause?
Posted Sat, 18 Jan 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 23 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that It is unlikely that your liver functions are affected by dehydration . I will advise you to get a USG abdomen done to look for any changes of fatty liver which can be a cause in your case . Other rare possibilty is that Xarelto which contains rivaroxaban can sometimes rarely lead to liver dysfunction . You will need to discuss this with your treating doctor. Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor